Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

160 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes vomiting, fever and abdominal pain while on antibiotics for chlamydia infection?

Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3921 Questions

default
Posted on Tue, 29 May 2018 in Medicines and Side Effects
Question: If you have taking antibiotics for Chlamydia a week ago and after six days started vomiting, ran a fever, and abdominal pain. Is that the flu or should we be concerned? Also when can they take a bath?
doctor
Answered by Dr. Ivo Ditah 32 minutes later
Brief Answer:
This is not related to chlamydia!

Detailed Answer:
Hi and thanks so much for this query.

This is more likely a flu than anything related to chlamydia infection. Full blown chlamydia infection rarely causes systemic fever. With a great ongoing treatment for chlamydia, there is just no reason to expect a systemic manifestation at this time.

I will recommend that you add tylenol, increased fluid intake and rest at this time. Keep me updated about your progress.

I hope this helps. I wish you well. Feel free to follow up with me for more information and clarifications if need be.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Ivo Ditah 8 minutes later
Okay that makes sense. Thank you.
doctor
Answered by Dr. Ivo Ditah 3 minutes later
Brief Answer:
You are welcome!

Detailed Answer:
Hi,

You are welcome.

I wish you well and keep me updated.
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on